# SDR UALA2011072203732

- Difficulty date: July 21, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N217UA
- Make and model: Boeing 777222
- Aircraft serial: 30550
- Aircraft time: 44,946 hours, 5,587 cycles
- Engine: Pwa PW40903
- System (JASC): 2300 · Communications System
- Part: Satcom
- Part number: 6228849001
- Part serial: 92
- Condition: Failed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"SATCOM SYS" STATUS MSG.  REPLACED SATCOM RADIO FREQUENCY MODEL UNIT. INSTALLATION TEST PASSED.
